Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking diamicron, metpure, glycomet. Stopped Bitalac, BP increased. Correct dosage of medication?

I was advised to take DIAMICRON XR 60 ONE TAB AND METPURE-XL25 ONE TAB GLYCOMET-500 SR TWO TAB DAILY. AND MY INTAKE OF LAST 18 MONTHS OF BITALAC 25 TWO TAB DAILY WAS STOPPED. I feel now BP increased after taking Diamicron and Metpure. But when I missed both for a day and take 2 Bitalac-25 I feel very very fine. What to do?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Capricorn,
Thanks for writing in to Healthcare Magic!
Please do not go by the feelings!
Every one feels to ultimately be free from taking medicines.
Unfortunately our feelings are so poor to feel the risky levels of the BP & Sugar that I feel one should not stop the treatment based on the feelings.
Check the levels and let your physician decide what he feels you should take.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor